Boniva Side Effects Report #SELF-1864
Male patient reported the following Boniva side effect(s):syncope with exertion
exertional syncope. The first time I was running outside and when I came through the doors at a school, I passed out. I had a concussion and woke up in the ambulance.
More Boniva Reports
What do You think about Boniva? Join the discussion!blog comments powered by Disqus
You took a Boniva medication and now feel unusual symptoms. It could be be a Boniva side effect. Learn about Boniva side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Boniva. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Boniva is monitored for side effects. Sometimes Boniva side effects can be reduced with the right treatment.